# SDR CA000614010

- Difficulty date: May 30, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Cessna 207
- Aircraft time: 7,684 hours
- Engine: Cont IO550F
- System (JASC): 7603 · Power Lever
- Part: Throttle Control
- Part number: S122225A
- Condition: Defective
- Location: Throttle Control
- Part time: 24,600 hours
- Component: Power Lever, Cessna, STC207
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AT SCHEDULED MAINTENANCE FUNCTION, THE THROTTLE CONTROL WAS FOUND TO BE DEFECTIVE. THE OUTER CASING (SHROUD) HAD SEPARATED AT A SWAGED FITTING NEAR THE ENGINE END.
